RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 57, Number 2, Pages 257–264 (Mi tmf2259)  

This article is cited in 1 scientific paper (total in 1 paper)

Relativistic particle of arbitrary spin in a Coulomb field and the field of a plane electromagnetic wave

A. G. Nikitin


Abstract: Exact solutions are found for the equations of motion of a charged relativistic particle with arbitrary spin in a Coulomb field and in the field of a plane electromagnetic wave.

Full text: PDF file (416 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 57:2, 1123–1128

Bibliographic databases:

Received: 01.02.1983

Citation: A. G. Nikitin, “Relativistic particle of arbitrary spin in a Coulomb field and the field of a plane electromagnetic wave”, TMF, 57:2 (1983), 257–264; Theoret. and Math. Phys., 57:2 (1983), 1123–1128

Citation in format AMSBIB
\Bibitem{Nik83}
\by A.~G.~Nikitin
\paper Relativistic particle of arbitrary spin in a~Coulomb field and the field of a~plane electromagnetic wave
\jour TMF
\yr 1983
\vol 57
\issue 2
\pages 257--264
\mathnet{http://mi.mathnet.ru/tmf2259}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=734887}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 57
\issue 2
\pages 1123--1128
\crossref{https://doi.org/10.1007/BF01018656}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SX71000009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2259
  • http://mi.mathnet.ru/eng/tmf/v57/i2/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Zima, S. A. Fedoruk, “Covariant quantization of $d=4$ Brink–Schwarz superparticle with using of Lorentz harmonics”, Theoret. and Math. Phys., 102:3 (1995), 305–322  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:237
    Full text:87
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019